Dans la lignée des travaux de V. Gritsenko et V. Nikulin, par des méthodes reliées aux formes de Jacobi définies relativement au réseau de racines
Following V. Gritsenko and V. Nikulin’s works, using methods related to Jacobi forms for the root lattice
@article{JTNB_2006__18_1_89_0, author = {Desreumaux, Caroline}, title = {Construction de formes automorphes r\'eflectives sur un espace de dimension~4}, journal = {Journal de th\'eorie des nombres de Bordeaux}, pages = {89--111}, publisher = {Universit\'e Bordeaux 1}, volume = {18}, number = {1}, year = {2006}, doi = {10.5802/jtnb.535}, zbl = {05070449}, mrnumber = {2245877}, language = {fr}, url = {https://www.numdam.org/articles/10.5802/jtnb.535/} }
TY - JOUR AU - Desreumaux, Caroline TI - Construction de formes automorphes réflectives sur un espace de dimension 4 JO - Journal de théorie des nombres de Bordeaux PY - 2006 SP - 89 EP - 111 VL - 18 IS - 1 PB - Université Bordeaux 1 UR - https://www.numdam.org/articles/10.5802/jtnb.535/ DO - 10.5802/jtnb.535 LA - fr ID - JTNB_2006__18_1_89_0 ER -
%0 Journal Article %A Desreumaux, Caroline %T Construction de formes automorphes réflectives sur un espace de dimension 4 %J Journal de théorie des nombres de Bordeaux %D 2006 %P 89-111 %V 18 %N 1 %I Université Bordeaux 1 %U https://www.numdam.org/articles/10.5802/jtnb.535/ %R 10.5802/jtnb.535 %G fr %F JTNB_2006__18_1_89_0
Desreumaux, Caroline. Construction de formes automorphes réflectives sur un espace de dimension 4. Journal de théorie des nombres de Bordeaux, Tome 18 (2006) no. 1, pp. 89-111. doi : 10.5802/jtnb.535. https://www.numdam.org/articles/10.5802/jtnb.535/
[Bo1] R. Borcherds, Automorphic forms on
[Bo2] R. Borcherds, Automorphic forms with singularities on Grassmanians. Invent. Math. 132 (1998), 491–562. | MR | Zbl
[B] N. Bourbaki, Groupes et algèbres de Lie. Chapitres 4, 5, 6. | Zbl
[D] C. Desreumaux, Formes de Jacobi relatives au réseau de racines
[EZ] M. Eichler, D. Zagier, The theory of Jacobi forms. Progress in Math. 55, Birkhaüser, Boston, Basel, Stuttgart, 1985. | MR | Zbl
[G] V. Gritsenko, Modular forms and moduli spaces of abelian and
[GH] V. Gritsenko, K. Hulek, Minimal Siegel modular threefolds. Mathem. Proc. Cambridge Phil. Soc. 123 (1998), 461–485. | MR | Zbl
[GN1] V. Gritsenko, V. Nikulin, Automorphic Forms and Lorentzian Kac–Moody Algebras. Part I. Int. J. of Math., Vol. 9 (1998), No. 2, 153–199. | MR | Zbl
[GN2] V. Gritsenko, V. Nikulin, Automorphic Forms and Lorentzian Kac–Moody Algebras. Part II. Int. J. of Math., Vol. 9 (1998), No. 2, 201–275. | MR | Zbl
[GN3] V. Gritsenko, V. Nikulin, On classification of Lorentzian Kac–Moody Algebras. Russian Math. Survey, Vol. 57 (2002), 79–139. | MR | Zbl
[KP] V.G. Kac, D.H. Peterson, Infinite dimensional Lie Algebras, Theta Functions and Modular Forms. Advances in Mathematics 53 (1984), 125–264. | MR | Zbl
[Mu] D. Mumford, Tata Lectures on Theta I. Progress in Mathematics, vol. 28, Birkhäuser, 1983. | MR | Zbl
[W] K.Wirthmüller, Root systems and Jacobi forms. Compositio Mathematica 82 (1992), 293–354. | Numdam | MR | Zbl
Cité par Sources :